# SDR HALA20240422108

- Difficulty date: April 20, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 49,034 hours, 7,702 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 37,402 hours, 5,857 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rod
- Part number: UNKNOWN
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND #1 ENG OUTBOARD REAR HOLD OPEN ROD BROKEN AND MISSING HARDWARE. REMOVED AND REPLACED REAR HOLD OPEN ROD PER AMM78-36-41.CHK OK. OK FOR SVC.
